# SDR HEEA071983

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 124044
- Part serial: 81F1083
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATOR NEEDLE STAYS ON ZERO.
